# SDR DHL9670819C

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6597104122
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, INSPECTION OF RIGHT WING SHOWS CRACKS AT STR 11 AND 15 UPPER AND 8 AND 9 LOWER, STA 629.0.  REMOVED AND REPLACED RIB PER S/B 57-127.
